skip to main content
Show Results with:

6 results  for Everything in this catalogue

Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Stationary distribution of a stochastic SIR model with saturated incidence and its asymptotic stability

LIN, Yuguo; JIANG, Daqing; JIN, Manli

Acta mathematica scientia: Shu xue wu li xue bao. Volume 35:Issue 3 (2015, March); pp 619-629 -- Elsevier Ltd

Online access

2
Material Type:
Article
Add to My workspace

Dynamics of a hepatitis B model with saturated incidence

LIU, Liya et al.

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Number 6 (2018, November); pp 1731-1750 -- Elsevier Ltd

Online access

3
Material Type:
Article
Add to My workspace

Qualitative analysis of a stochastic ratio-dependent Holling-Tanner system

FU, Jing et al.

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Issue 2 (2018); pp 429-440 -- Elsevier Ltd

Online access

4
Material Type:
Article
Add to My workspace

Dynamics of a hepatitis B model with saturated incidence

LIU, Liya et al.

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Issue 6 (2018); pp 1731-1750 -- Elsevier Ltd

Online access

5
Material Type:
Article
Add to My workspace

Dynamical behavior of a stochastic HBV infection model with logistic hepatocyte growth

LIU, Qun et al.

Acta mathematica scientia: Shu xue wu li xue bao. Volume 37:Issue 4 (2017); pp 927-940 -- Elsevier Ltd

Online access

6
Material Type:
Article
Add to My workspace

Qualitative analysis of a stochastic ratio-dependent Holling-Tanner system

FU, Jing et al.

Acta mathematica scientia: Shu xue wu li xue bao. Volume 38:Number 2 (2018, March); pp 429-440 -- Elsevier Ltd

Online access

6 results  for Everything in this catalogue

Searching Remote Databases, Please Wait